# SDR DALA2020091543077

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 13,277 hours, 4,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED, INOPERATIVE.  R & R BOTH RED AND WHITE EMERGENCY LIGHTS ON AFT RT LAV WALL, OPS CKS GOOD, REF B737 AMM 33-51.
